Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 9, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 21, 2020, 6:15 PM CDT for Hemphill County, Roberts County, Texas. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2020, 6:15 PM CDT (23:15 UTC)
- Expired
- Apr 21, 2020, 7:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hemphill County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 131 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 6:48 PM CDT | HAIL 1.25 | 4 S Canadian, TX | COPIOUS AMOUNTS OF HALF DOLLAR SIZE HAIL REPORTED BY A STORM CHASER ON HIGHWAY 60 SOUTH OF CANADIAN. |
| Apr 21, 6:55 PM CDT | HAIL 1 | 5 S Canadian, TX | |
| Apr 21, 7:10 PM CDT | HAIL 1 | 1 S Canadian, TX | TRAINED SPOTTER REPORTED ONE INCH HAIL JUST SOUTH OF CANADIAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 3:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2524 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
331
WUUS54 KAMA 212315
SVRAMA
TXC211-393-220015-
/O.NEW.KAMA.SV.W.0009.200421T2315Z-200422T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
615 PM CDT Tue Apr 21 2020
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Northeastern Roberts County in the Panhandle of Texas...
Hemphill County in the Panhandle of Texas...
* Until 715 PM CDT.
* At 615 PM CDT, a severe thunderstorm was located 10 miles northwest
of Lora, or 12 miles north of Miami, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Hail damage to vehicles is expected.
* Locations impacted include...
Canadian, Lake Marvin and Lora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Amarillo.
&&
LAT...LON 3562 10021 3562 10034 3583 10087 3600 10077
3594 10011
TIME...MOT...LOC 2315Z 279DEG 21KT 3586 10068
HAIL...1.00IN
WIND...60MPH
$$
Ferguson3 follow-up statements
324
WWUS54 KAMA 212326
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
626 PM CDT Tue Apr 21 2020
TXC211-393-220015-
/O.CON.KAMA.SV.W.0009.000000T0000Z-200422T0015Z/
Roberts TX-Hemphill TX-
626 PM CDT Tue Apr 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN ROBERTS AND HEMPHILL COUNTIES...
At 626 PM CDT, a severe thunderstorm was located 7 miles north of
Lora, or 11 miles north of Miami, moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Canadian, Lake Marvin and Lora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Amarillo.
&&
LAT...LON 3562 10021 3562 10034 3583 10087 3600 10077
3594 10011
TIME...MOT...LOC 2326Z 279DEG 21KT 3585 10060
HAIL...1.50IN
WIND...60MPH
$$
Ferguson553
WWUS54 KAMA 212346
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
646 PM CDT Tue Apr 21 2020
TXC211-393-220015-
/O.CON.KAMA.SV.W.0009.000000T0000Z-200422T0015Z/
Roberts TX-Hemphill TX-
646 PM CDT Tue Apr 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN ROBERTS AND HEMPHILL COUNTIES...
At 646 PM CDT, a severe thunderstorm was located 7 miles north of
Lora, or 11 miles southwest of Canadian, moving east at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Canadian and Lake Marvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Amarillo.
&&
LAT...LON 3567 10019 3571 10035 3583 10087 3600 10077
3594 10011
TIME...MOT...LOC 2346Z 262DEG 18KT 3585 10056
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
Ferguson655
WWUS54 KAMA 212350
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
650 PM CDT Tue Apr 21 2020
TXC211-393-220015-
/O.CON.KAMA.SV.W.0009.000000T0000Z-200422T0015Z/
Roberts TX-Hemphill TX-
650 PM CDT Tue Apr 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN ROBERTS AND HEMPHILL COUNTIES...
At 649 PM CDT, a severe thunderstorm was located 7 miles north of
Lora, or 9 miles southwest of Canadian, moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. At 647 PM CDT, trained spotters
reported half dollar size hail along Highway 83 4 miles
south southwest of Canadian.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Canadian and Lake Marvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Amarillo.
&&
LAT...LON 3567 10019 3571 10035 3583 10087 3600 10077
3594 10011
TIME...MOT...LOC 2349Z 273DEG 20KT 3585 10053
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
FergusonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 1:34 PM CDT, 4 hours 41 minutes earlier.
Area forecast discussion, Apr 21, 1:34 PM CDT, 4 hours 41 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 134 PM CDT Tue Apr 21 2020 && .MESOSCALE UPDATE... ...Severe weather expected this afternoon to early Wednesday morning... * Synoptic Overview: An upper level low just east of Las Vegas, NV is progressing east towards the region. Short wave disturbances ahead of this low have been moving across the New Mexico and Colorado, which has helped initiate and sustain convective activity in southeast Colorado and northeast New Mexico (vicinity Raton Mesa). An H3 jet of around 100 kts, with the jet exit region pointing towards our northwestern zones, will serve as a focal point of upper level lift for this afternoon and early evening. Subsidence behind a departing shortwave from this morning's activity has helped mix drier dew points to the surface in the eastern Panhandles, though that should be short-lived before recovering. * Mesoscale: A weak warm front is draped across the Canadian River Valley this afternoon, which is separating temperatures in the 50s to lower 60s and dew points in the upper 40s to lower 50s from a warm and more moist airmass down south. This boundary will serve as an area of concern, especially for any storms that develop north of it and crosses over. Another feature of note is the development of a lee side cyclone in eastern New Mexico which will push off towards the east-east northeast as we continue into the evening and overnight hours. Finally, an EML is evident on the latest mid and lower level water vapor imagery which is helping cap the atmosphere throughout most of the region and will need aid from lift in order to break through. The combination of these features shows that convective activity will favor zones near and to the north of the I-40 corridor, though the entirety of the combined Panhandles is likely in play for thunderstorm activity. Model skew-T output suggests that approximately 50 to 70 kts of effective bulk shear will be available for any storm capable of sustaining an updraft, with approximately 500 to 1000 J/kg of mainly elevated CAPE (a little higher if storms become surface based) available for storms out west and around 1000 to 2000 J/kg of CAPE for storms out east. LCL heights are around 750 to 1000 meters due to the fairly low dew point depressions (around 10 to 20 degrees F) across western and southwestern portions of the region. * Threats: All hazards are in play today, though the order of likelihood would be hail, winds and then tornadoes. Hail sizes could range from quarters to golf ball size in the western and northwestern zones, increasing in size to around hen egg to tennis ball size in the eastern zones this afternoon and evening in the presence of higher CAPE values in the -10 to -30C hail growth zone. The wind and tornado threat are conditional on storms becoming surface based, with the former possible for storms that occur in the warm sector and the latter with any storms that can cross/anchor along the frontal boundary. This threat transitions to large hail late tonight into early Wednesday morning, as all storms are likely to be in a linear (and potentially elevated) mode being in the cold sector with sizes up to 2 inches possible. * Timing & Location: The entire region will be under the gun for two separate rounds of storms. The first round is already trying to form in eastern New Mexico, and will progress towards the east and northeast during the afternoon and evening hours. Though the most favored areas over which these storms progress is in the north, it would not be surprising to see a few trailing storms in the southern zones should the cap be broken. The initial round of supercells should exit by around sunset tonight, before another round forms shortly after midnight in Oklahoma Panhandle and northern Texas Panhandles, progressing towards the east to east-northeast in the wake of the passing upper level disturbance. * Summary: Thunderstorms, with a few supercells, are expected this afternoon and evening. Another round of thunderstorms, some of which could be severe, is also possible early Wednesday morning. The first round of activity could bring all hazards, with order of likelihood being hail, wind and then a tornado. Overnight activity would potentially support large hail, with a greatly reduced chance for any damaging wind gusts or tornadoes. The best chance for such storms favors regions along and to the north of the I-40 corridor for both waves of activity. Bieda && .DISCUSSION...Wednesday through Monday Night... Lingering shower and thunderstorm activity is possible in the eastern portions of the combined Panhandles through Wednesday afternoon, with northerly flow behind an exiting low pressure system. This will aid in keeping day time highs about 10 degrees cooler than those observed today due to a milder airmass being in place. After this low exits, the flow turns northwesterly with a shortwave ridge passing over the region Thursday afternoon and evening. Drier conditions along with rising heights will help increase day time highs into the upper 70s and lower 80s with mostly clear skies. Another shortwave trof should arrive late Thursday into Friday, helping to kick off another round of showers and thunderstorms favoring the northern Panhandles. In addition, daytime highs should be back down into the upper 60s and lower 70s on Friday. A longwave ridge should move into the area on Saturday and bring a warming trend into early next week. Highs should gradually increase from the upper 60s/lower 70s on Saturday to the mid to upper 80s on Monday. Bieda && .AVIATION...Previous Discussion...18Z TAFs...Showers and thunderstorms, some of which could be severe, is expected at all terminals during the next 24 hours. Two waves of this activity is expected, the first expected between 21/20Z thru 22/03Z and another round AFT 22/05Z. The first round will bring the potential for damaging wind gusts, hail and even a tornado, while the second round is firmly focused on the hail potential. Ceilings will be around 2000 ft AGL or higher, so MVFR restrictions are quite likely. Winds today will primarily be out of the south to southeast around 10 to 20 kts, before switching out of the north behind a frontal boundary AFT 22/13Z around 20 to 25 kts. Shower and thunderstorm activity will continue after frontal passage favoring KDHT/KGUY. Bieda && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 73 50 68 45 79 / 30 50 30 0 0 Beaver OK 74 49 67 44 80 / 60 90 60 0 5 Boise City OK 66 45 67 41 77 / 80 80 30 0 5 Borger TX 76 52 70 46 82 / 50 60 40 0 0 Boys Ranch TX 76 49 71 43 82 / 40 50 30 0 0 Canyon TX 77 49 71 43 81 / 30 30 20 0 0 Clarendon TX 75 54 71 48 82 / 20 50 30 0 0 Dalhart TX 70 45 69 41 79 / 60 60 30 0 0 Guymon OK 71 48 67 43 79 / 70 80 50 0 5 Hereford TX 77 47 71 43 82 / 20 20 20 0 0 Lipscomb TX 76 52 66 46 81 / 50 80 60 0 0 Pampa TX 74 52 67 46 79 / 40 70 50 0 0 Shamrock TX 77 55 71 49 82 / 30 70 40 0 0 Wellington TX 77 56 74 49 83 / 20 60 30 0 0 && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 98
Hazardous weather outlook, Apr 21, 3:14 PM CDT, 3 hours 1 minute before
Hazardous Weather Outlook...UPDATED National Weather Service Amarillo TX 314 PM CDT Tue Apr 21 2020 OKZ001>003-TXZ001>020-317-220815- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 314 PM CDT Tue Apr 21 2020 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Isolated to scattered thunderstorms are expected this afternoon and tonight across the combined Panhandles, favoring the northern and eastern parts of the region. The strongest storms could become severe with large hail and strong winds being the main threats. The chance for tornadoes can't be ruled out this afternoon and evening. Large hail becomes the main threat overnight. A Severe Thunderstorm Watch is in effect until 10 PM CDT this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional thunderstorms will be possible going into Wednesday, and then again Thursday night through Friday across most of the Oklahoma and Texas Panhandles. Severe storms can't be ruled out early Wednesday morning in the eastern Panhandles, but otherwise severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed for this afternoon through tonight. Schneider
In the hours before
Local storm report, Apr 21, 5:07 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
507 PM CDT TUE APR 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL 4 SSW GRUVER 36.21N 101.44W
04/21/2020 E0.75 INCH HANSFORD TX PUBLIC
REPORT RECEIVED VIA MPING.
&&
EVENT NUMBER AMA2000252
BIEDASpecial weather statement, Apr 21, 5:16 PM CDT, 59 minutes before
Special Weather Statement National Weather Service Amarillo TX 516 PM CDT Tue Apr 21 2020 TXZ001-006-212300- Hartley TX-Dallam TX- 516 PM CDT Tue Apr 21 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DALLAM AND NORTHEASTERN HARTLEY COUNTIES UNTIL 600 PM CDT... At 515 PM CDT, Doppler radar was tracking a strong thunderstorm 10 miles north of Dalhart, moving southeast at 20 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Dalhart and Conlen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for the Panhandle of Texas. LAT...LON 3639 10235 3621 10216 3594 10238 3608 10259 TIME...MOT...LOC 2215Z 293DEG 19KT 3622 10247 Guerrero
Special weather statement, Apr 21, 5:21 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Amarillo TX
521 PM CDT Tue Apr 21 2020
TXZ003-004-212245-
Ochiltree TX-Hansford TX-
521 PM CDT Tue Apr 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HANSFORD AND WESTERN
OCHILTREE COUNTIES UNTIL 545 PM CDT...
At 521 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles south of Spearman, moving northeast at 35 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Spearman, Waka and Farnsworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.
LAT...LON 3627 10070 3606 10108 3605 10120 3627 10141
3650 10107
TIME...MOT...LOC 2221Z 224DEG 31KT 3613 10117
FergusonSpecial weather statement, Apr 21, 5:41 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Amarillo TX
541 PM CDT Tue Apr 21 2020
TXZ009-212315-
Roberts TX-
541 PM CDT Tue Apr 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROBERTS COUNTY UNTIL 615
PM CDT...
At 541 PM CDT, Doppler radar was tracking a strong thunderstorm 21
miles northwest of Codman, or 22 miles northwest of Miami, moving
east at 30 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northern Roberts
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.
LAT...LON 3582 10109 3602 10109 3606 10072 3606 10059
3574 10057
TIME...MOT...LOC 2241Z 260DEG 25KT 3590 10096
FergusonLocal storm report, Apr 21, 5:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
555 PM CDT TUE APR 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 5 S CONLEN 36.16N 102.24W
04/21/2020 E0.75 INCH DALLAM TX TRAINED SPOTTER
TRAINED SPOTTER REPORTED DIME SIZE HAIL ON TWITTER.
&&
EVENT NUMBER AMA2000253
BIEDASpecial weather statement, Apr 21, 6:06 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Amarillo TX
606 PM CDT Tue Apr 21 2020
TXZ003-004-008-009-212330-
Hutchinson TX-Ochiltree TX-Roberts TX-Hansford TX-
606 PM CDT Tue Apr 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUTCHINSON...
SOUTHEASTERN HANSFORD...NORTHWESTERN ROBERTS AND SOUTHWESTERN
OCHILTREE COUNTIES UNTIL 630 PM CDT...
At 606 PM CDT, Doppler radar was tracking two strong thunderstorms,
the first 7 miles southwest of Spearman and the second near Pringle.
Both were moving east at 30 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Spearman, Morse and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.
LAT...LON 3576 10107 3594 10162 3598 10162 3633 10133
3622 10079
TIME...MOT...LOC 2306Z 271DEG 28KT 3612 10130 3595 10142
FergusonThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 3:06 PM CDT | Special Weather Statement | AMA | Sherman | 39 min |
| Apr 21, 3:16 PM CDT | Special Weather Statement | AMA | Dallam | 44 min |
| Apr 21, 3:39 PM CDT | Special Weather Statement | AMA | Sherman | 51 min |
| Apr 21, 4:16 PM CDT | Special Weather Statement | AMA | Hutchinson | 44 min |
| Apr 21, 4:29 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 61 min |
| Apr 21, 4:38 PM CDT | Special Weather Statement | AMA | Hansford | 37 min |
| Apr 21, 4:51 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Roberts | 54 min |
| Apr 21, 5:16 PM CDT | Special Weather Statement | AMA | Dallam | 44 min |
| Apr 21, 5:21 PM CDT | Special Weather Statement | AMA | Hansford, Ochiltree | 24 min |
| Apr 21, 5:41 PM CDT | Special Weather Statement | AMA | Roberts | 34 min |
| Apr 21, 6:06 PM CDT | Special Weather Statement | AMA | Hansford | 24 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.